# SDR WRXR20241219001

- Difficulty date: December 19, 2024
- Submitted: December 19, 2024
- Operation: General aviation
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: MM67043255003
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL BETWEEN FS1031- FS1051 BETWEEN STRINGER 27 AND26R HAS CORROSION ON UPPER FACE. PN: MM670-43255-003. REMOVED AND REPLACED CHANNEL PN: MM670-43255-003 FS 1031-1051 STR. 27-26R IAW CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-23-00-001-001-A01, & CRJ700 SRM 51-21-16-001-001-A01.
